# SDR SWAA2020030942279

- Difficulty date: February 25, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB AT STA 120.30 4TH VERT STIFFENER IS CRACKED.         REPAIRED DAMAGE TO L/H HORIZ STAB INSPAR RIB AT STAB STA 120.30, 4TH VERTICAL STIFFENER, IAW SRM 55-10-09-2R4 AND SRM 55-10-09-2R5
